Isentress - What are some of the side affects?

Answers (1)

13 Jul 2012

Clinical studies have not evaluated Isentress alone for the treatment of HIV because it is only approved for use with other HIV medications. In fact, the information that is available on the potential side effects involves studies that used Isentress plus other HIV medications. Therefore, it is difficult to know whether these side effects are due to Isentress or the other HIV medications. In these studies, the most common side effects of Isentress (plus other HIV medications) included: Diarrhea -- in up to 16.6% of people; Nausea -- up to 9.9%; Headaches -- up to 9.7%; Fever -- up to 4.9%.

Other common side effects (occurring in 1 to 2% of people) included: Abdominal pain (stomach pain); Vomiting; Weakness; Fatigue; Dizziness.

Expand...

Votes: +0
cheapsilverware 28 Jul 2012

I started to notice some depression when I switched from (Reyataz, Norvir, and Truvada) to just Isentress and Truvada. Definitely more diarrhea and mild fever. Weakness and fatigue. Noticeable slowing of my thought process and motor skills. "small kine" buffalo hump too.

I'm also taking warfarin, and dapsone so these are not proven to be just Isentress side effects.

Rajive Goel 28 Jul 2012

Thanks for the update!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Switching regimines: reyetaz 200, intelence 200, isentress 400 all bid?

Positive since 99, began fuzeon bid, reyetaz 200mg 2a 1hs (unboosted), viread 300mg qd in 04. developed abdm blisters in 010 from fuzeon. Now NP has ...

0 answers 16 Jul 2011

How soon did you develop side affects after you had your first dose of Victoza (liraglutide)?

Because I'm in a trial, I have no idea whether I got a placebo or the actual drug. I'm just wondering how soon side affects appeared with ...

1 answer 27 Oct 2011

Ive been on Lithium,Lamitical,abilifiy..many more.Should I expect any side affects with Latuga?

i never had side affects i noticed with other mood stabilizers and im starting the Latuda tonight and concerned i may b loopy or rapid talking.. plus ...

3 answers 16 Jan 2013

Citalopram - Do initial side affects go away?

I'm 43 female mom of 3 and this is my 3rd anti depressant. As with the others, the side affects seems to hit me immediately. With this one, i ...

2 answers 31 Dec 2014

I started Isentress + Truvada nor NPEP. I just realized the bottle for isentress says to take one?

... table daily but my research says it should be twice daily. I have been taking one less pill a day for 6 days for my 28 day treatment. Is such ...

1 answer 8 Mar 2015